Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

what does it mean by Ankle swelling in hpretensives?

Hi, I've been suffering hypertension for a while, apparently, I've smoking and caused a big damage. my left ankle is ballooning. I know diuretics may help with the ballooning, but I'm not sure if I can just start taking any diuretic. I need help...
Asked On : Fri, 4 Dec 2009
Answers:  1 Views:  1311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Since you have mentioned that you are a hypertensive, it would be essential for you to get few investigations done pertaining to Renal parameters and the Cardiac Profile. The swelling in the legs can be related to these systems. Any treatment needs to be initiated only after these preliminary investigations. The diuretic has a side effect profile if taken without prescription so avoid taking them without prescription from a qualified doctor. If any further query, you can have a Live Chat with one of our doctors online between 9am-9pm IST (GMT+5:30) on all 7 days a week at Alternatively, you can speak with them over phone at +91-80-41743045 between 12noon-6pm IST from Monday to Friday.
Answered: Mon, 7 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor